# SDR AALA960109

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49297
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp
- Condition: Corroded
- Location: Bs 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TULE - FOUND CUSP CORRODED LOWER SURFACE, STATION 1175 UNDER NR 1 SEAT TRACK.  INSTALLED DOUBLER PER SRM 53-01 PAGE 7 FIGURE 2 SHEET 2.  (M)
